MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BLADE MOD 6.5IN; E-Z CLEAN BLADE MODIFIED 6.5 INCH

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN BLADE MOD 6.5IN; E-Z CLEAN BLADE MODIFIED 6.5 INCH
Model Number 0014M
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/20/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Batch #: unk.Investigation summary: one 0014m was received for evaluation.During visual inspection, a black fiber was found in the seal.The fiber exceeds specification.The complaint is confirmed.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.Additional information was requested and the following was received: was the foreign matter inside the packaging blood or insect of product 0014m? => no.Further information is available.Was the stain found on the packaging of 0014am or was the stain found on the device of 0014am? =>stains were found on 0014am.
 
Event or Problem Description
It was reported that during an unknown procedure, a foreign matter was found inside 0014m and stains were on 0014am when the customer checked devices.Devices were not used for the patient.There were no adverse consequences to the patient.No further information is available.

Brand Name
E-Z CLEAN BLADE MOD 6.5IN
Common Device Name
E-Z CLEAN BLADE MODIFIED 6.5 INCH
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
11506 south state street
draper UT 84020
MDR Report Key9780479
Report Number1721194-2020-00025
Device Sequence Number596266
Product Code GEI
UDI-Device Identifier10614559100172
UDI-Public10614559100172
Combination Product (Y/N)N
PMA/510(K) Number
K081791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2023
Device Model Number0014M
Device Catalogue Number0014M
Device Lot Number185188
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2020
Initial Report FDA Received Date03/03/2020
Patient Sequence Number1